Let $\perp$ be the polarity of PG(5, q) defined by the elliptic quadric Q-(5, q). A locally Hermitian spread S of Q-(5, q), with respect to a line L, is associated in a canonical way with a spread S of the 3-dimensional projective space $L^{\perp}=S$, and conversely. In this paper we give a geometric characterization of the regular spreads of S which induce Hermitian spreads of Q-(5, q).

Cardinali, I., & Trombetti, (2004). On Hermitian spreads. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY SIMON STEVIN, 11, 63-67.

On Hermitian spreads

CARDINALI, ILARIA;
2004

Abstract

Let $\perp$ be the polarity of PG(5, q) defined by the elliptic quadric Q-(5, q). A locally Hermitian spread S of Q-(5, q), with respect to a line L, is associated in a canonical way with a spread S of the 3-dimensional projective space $L^{\perp}=S$, and conversely. In this paper we give a geometric characterization of the regular spreads of S which induce Hermitian spreads of Q-(5, q).
File in questo prodotto:
File Dimensione Formato  
hermitian spreads.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 142.29 kB
Formato Adobe PDF
142.29 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/11955
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo